Alert archive / Indiana / Severe Thunderstorm Warnings in 2008
Severe Thunderstorm Warning 108, NWS Indianapolis, IN
NWS Indianapolis, IN issued this severe thunderstorm warning at Jun 10, 2008, 12:34 AM EDT for Decatur County, Rush County, Indiana. It was in force for 26 min. No storm report in the archive falls inside the area while it was in force.
The area
The outline as issued.
The facts
- Issued
- Jun 10, 2008, 12:34 AM EDT (04:34 UTC)
- Expired
- Jun 10, 2008, 1:00 AM EDT
- In force
- 26 min
- Issued by
- NWS Indianapolis, IN
- Area
- Storm-based polygon
Counties Decatur County, IN, Rush County, IN
The radar
The Indianapolis radar (KIND), 77 km from the middle of the area, began a volume at 04:36 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
Did it verify
Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this severe thunderstorm warning while it was in force. That is not proof nothing happened: reports are thin where few people live.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The nearest sounding before it
Cncnati-Daytn, OH (KILN), launched 00:00Z, 4.6 hours before the alert went out and 140 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 736 J/kg
- Mixed-layer CIN
- -22 J/kg
- Mixed-layer LCL
- 1829 m above ground
- 0-6 km bulk shear
- 15 kt
- 0-1 km storm-relative helicity
- 103 m²/s²
- 0-3 km storm-relative helicity
- 72 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted, in the capitals the NWS used until 2016.
000
WUUS53 KIND 100434
SVRIND
INC031-139-100500-
/O.NEW.KIND.SV.W.0108.080610T0434Z-080610T0500Z/
BULLETIN - EAS ACTIVATION REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE INDIANAPOLIS IN
1234 AM EDT TUE JUN 10 2008
THE NATIONAL WEATHER SERVICE IN INDIANAPOLIS HAS ISSUED A
* SEVERE THUNDERSTORM WARNING FOR...
NORTHEASTERN DECATUR COUNTY IN CENTRAL INDIANA...
RUSH COUNTY IN CENTRAL INDIANA...
* UNTIL 100 AM EDT
* AT 1232 AM EDT...LOCAL LAW ENFORCEMENT REPORTED A SEVERE
THUNDERSTORM CAPABLE OF PRODUCING NICKEL SIZE HAIL...AND DAMAGING
WINDS IN EXCESS OF 60 MPH. THIS STORM WAS LOCATED OVER NORTH
CENTRAL DECATUR COUNTY...OR 16 MILES NORTHWEST OF BATESVILLE...AND
MOVING NORTHEAST AT 33 MPH.
* THE SEVERE THUNDERSTORM WILL BE NEAR...
RURAL EASTERN RUSH COUNTY AT 1250 AM EDT
THIS INCLUDES INTERSTATE 74 BETWEEN MILE MARKERS 125 AND 139.
FOR YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF
YOUR HOME OR BUSINESS. THIS STORM HAS THE POTENTIAL TO CAUSE SERIOUS
INJURY AND SIGNIFICANT DAMAGE TO PROPERTY.
LAT...LON 3932 8540 3940 8563 3979 8552 3979 8530
3943 8530
TIME...MOT...LOC 0434Z 212DEG 29KT 3941 8547
$$2 follow-up statements
000
WWUS53 KIND 100447
SVSIND
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE INDIANAPOLIS IN
1245 AM EDT TUE JUN 10 2008
INC031-100455-
/O.CAN.KIND.SV.W.0108.000000T0000Z-080610T0500Z/
DECATUR-
1245 AM EDT TUE JUN 10 2008
...THE SEVERE THUNDERSTORM WARNING FOR NORTHEASTERN DECATUR COUNTY IS
CANCELLED...
THE MAIN PART OF THE STORM HAS MOVED INTO SOUTHERN RUSH COUNTY.
LAT...LON 3945 8532 3946 8538 3946 8560 3979 8552
3979 8531 3978 8530
TIME...MOT...LOC 0445Z 212DEG 29KT 3948 8541
$$
INC139-100500-
/O.CON.KIND.SV.W.0108.000000T0000Z-080610T0500Z/
RUSH-
1245 AM EDT TUE JUN 10 2008
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 100 AM EDT
FOR RUSH COUNTY...
AT 1242 AM EDT...LOCAL LAW ENFORCEMENT REPORTED PENNY SIZE HAIL NEAR
GREENSBURG.
AT 1245 AM EDT THIS STORM WAS LOCATED 11 MILES SOUTH OF RUSHVILLE...
OR 16 MILES NORTHWEST OF BATESVILLE..MOVING NORTHEAST AT 33 MPH.
THE SEVERE THUNDERSTORM WILL BE NEAR...
RUSHVILLE BY 1255 AM EDT...
LAT...LON 3945 8532 3946 8538 3946 8560 3979 8552
3979 8531 3978 8530
TIME...MOT...LOC 0445Z 212DEG 29KT 3948 8541
$$
JH000
WWUS53 KIND 100456
SVSIND
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE INDIANAPOLIS IN
1256 AM EDT TUE JUN 10 2008
INC139-100506-
/O.EXP.KIND.SV.W.0108.000000T0000Z-080610T0500Z/
RUSH-
1256 AM EDT TUE JUN 10 2008
...THE SEVERE THUNDERSTORM WARNING FOR RUSH COUNTY WILL EXPIRED
AT 100 PM EDT...
THERE HAVE BEEN NO FURTHER REPORTS OF SEVERE WEATHER AND RADAR INDICATES
THE STORM HAS WEAKEND.
LAT...LON 3945 8532 3946 8538 3946 8560 3979 8552
3979 8531 3978 8530
TIME...MOT...LOC 0456Z 212DEG 29KT 3955 8535
$$
JHWhat forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Indianapolis, IN wrote its last area forecast discussion before this severe thunderstorm warning went out at Jun 9, 7:27 PM EDT, 5 hours 7 minutes earlier.
Area forecast discussion, Jun 9, 7:27 PM EDT, 5 hours 7 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE INDIANAPOLIS IN 727 PM EDT MON JUN 9 2008 .AVIATION... DISCUSSION FOR 18Z TAFS SLOW MOVING COLD FRONT FROM WESTERN INDIANA CENTRAL ARKANSAS WITH A LINE OF THUNDERSTORMS JUST AHEAD OF THIS FRONT. THERE MAY BE A TEMPORARY LULL WITH THE THUNDERSTORMS THIS EVENING AND THESE SHOULD BE MAINLY NEAR OR JUST EAST OF AND KIND-KBMG LINE. WILL MENTION VCTS AT THOSE SITES AND KBMG MAY SEE PERIODS OF THUNDERSTORMS THIS EVENING. OTHERWISE LOOK FOR SHOWERS AND THUNDERSTORMS TO BECOME MORE NUMEROUS AFTER MIDNIGHT AS AN UPPER LEVEL DISTURBANCE MOVES OUR WAY. MODELS INDICATES PERIODS OF HEAVY RAIN AND WILL FOLLOW RUC SCENARIO WHICH HAS HEAVIEST RAIN ACROSS CENTRAL INDIANA. TIME HEIGHT SOUNDINGS INDICATE MVFR CEILINGS WITH IFR POSSIBLE LATE TONIGHT. FRONT MOVES EAST OF OUR AREA LATE TONIGHT AND SHOWERS SHOULD END BY MORNING. FINALLY VFR WEATHER RETURNS BY MID MORNING ON TUESDAY AS HIGH PRESSURE BUILDS IN THE OHIO VALLEY. && .PREVIOUS DISCUSSION... SURFACE BOUNDARY OUT IN WESTERN PORTION OF THE CWA WILL MOVE THROUGH THE AREA THIS AFTERNOON AND EARLY EVENING. THIS WILL BE THE FOCUS FOR THUNDERSTORM DEVELOPMENT IN THE SHORT TERM. A SW OVER THE SOUTHERN PLAINS WILL MOVE TO THE NE THIS EVENING AND OVERNIGHT AND WILL HELP WITH FURTHER DEVELOPMENT OF PRECIPITATION. WENT CLOSER TO NAM IN SHORT TERM AS IT IS DOING BETTER WITH CURRENT LOCATION OF PRECIPITATION. THE GFS IS TOO QUICK WITH THE PRECIP BASED ON RADAR. WEAK CAP HAS BEEN BROKEN WITH DAYTIME HEATING AND WITH CONVECTIVE TEMPERATURE OF 85F ALREADY REACHED. EXPECT THUNDERSTORMS TO DEVELOP AND BECOME GREATER IN COVERAGE THIS EVENING AND OVERNIGHT AS SW MOVES CLOSER TO AREA. SOUNDINGS AND MODELS INDICATE A LARGER AREA OF PRECIPITATION LATER DURING THE EVENING AND INTO THE OVERNIGHT HOURS. WITH PWATS OF 1.75 TO 2.00 AND LOW LEVEL JET EXTENDING INTO THE AREA EXPECT HEAVY RAINFALL WITH WIDESPREAD VALUES CLOSE TO AN INCH WITH LOCALIZED AREAS OF UPWARDS TO TWO OR THREE INCHES. SOUNDINGS INDICATE DRIER AIR MOVING IN BY TUESDAY MORNING AND LASTING THROUGH THURSDAY. A RIDGE WILL BEGIN TO MOVE IN DURING THE MIDDLE OF THE WEEK GIVING THE AREA WARMER TEMPERATURES. BASED ON COMPARISON WITH MODEL 850MB TEMPERATURES GUIDANCE APPEARS TO HAVE A HANDLE ON THE SITUATION AND THEREFORE WENT CLOSE TO GUIDANCE TEMPS. MODELS SIMILAR AT BEGINNING OF EXTENDED HOWEVER DIVERGE THIS WEEKEND. BOTH ECMWF AND GFS SHOWING RIDGE OVER AREA ON THURSDAY ALLOWING FOR WARMER TEMPERATURES OVER THE REGION. RIDGE BEGINS TO MOVE TO THE EAST FRIDAY. ECMWF IS SLOWER THIS WEEKEND WITH BRINGING COLD FRONT THROUGH THE AREA. WENT CLOSER TO THIS SOLUTION FOR TIMING THAN THE GFS SINCE RIDGE ACROSS THE EASTERN STATES WILL SLOW SYSTEM PROGRESSION. ECMWF DOES SEEM TO BE OVERDOING THE PRECIP AS IT IS DOING THIS IN THE SHORT TERM SO HAVE HELD OFF ON HEAVIER QPF AMOUNTS AT THIS TIME. COOLER TEMPERATURES WILL BE AROUND FOR SATURDAY WITH PRECIPITATION CONTINUING AROUND THE REGION AND WITH FRONT MOVING THROUGH. WENT CLOSE TO GUIDANCE TEMPERATURES AS THESE SEEMED REASONABLE WITH RAINFALL OVER THE AREA. AFTER THE FRONTAL PASSAGE THE REGION WILL DRY OUT FOR SATURDAY NIGHT THROUGH SUNDAY BEFORE A WEAK WAVE BRINGS A CHANCE FOR PRECIPITATION BACK INTO THE PICTURE FOR MONDAY. && .IND WATCHES/WARNINGS/ADVISORIES... FLASH FLOOD WATCH FROM THIS EVENING THROUGH LATE TONIGHT FOR INZ021-028>031-035>049-051>057-060>065-067>072. && PUBLIC...BROOKS AVIATION...JH
Hazardous weather outlook, Jun 9, 4:25 AM EDT, 20 hours 9 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE INDIANAPOLIS IN 425 AM EDT MON JUN 9 2008 INZ021-028>031-035>049-051-052-055>057-060-065-072-100830- CARROLL-WARREN-TIPPECANOE-CLINTON-HOWARD-FOUNTAIN-MONTGOMERY- BOONE-TIPTON-HAMILTON-MADISON-DELAWARE-RANDOLPH-VERMILLION-PARKE- PUTNAM-HENDRICKS-MARION-HANCOCK-HENRY-VIGO-CLAY-JOHNSON-SHELBY- RUSH-SULLIVAN-DECATUR-JENNINGS- 425 AM EDT MON JUN 9 2008 THIS HAZARDOUS WEATHER OUTLOOK IS FOR CENTRAL INDIANA. .DAY ONE...TODAY AND TONIGHT. THERE IS A SLIGHT RISK OF SEVERE THUNDERSTORMS TODAY...PRIMARILY NORTH AND WEST OF A BEDFORD TO RUSHVILLE LINE. THREATS TODAY WILL INCLUDE DAMAGING WINDS...LARGE HAIL...ISOLATED TORNADOES...FREQUENT LIGHTNING...AND HEAVY RAINFALL. FLASH FLOODING WILL BE POSSIBLE IN AREAS THAT RECEIVE HEAVY RAINFALL IN THUNDERSTORMS. STORMS ARE EXPECTED TO DEVELOP AFTER 4 PM THIS AFTERNOON...AND CONTINUE THROUGH THE EVENING AND OVERNIGHT HOURS. AFTER MIDNIGHT THE PRIMARY THREAT FROM THESE STORMS WILL BECOME HEAVY RAINFALL AND FLASH FLOODING. MINOR TO MAJOR RIVER FLOODING WILL CONTINUE ALONG MANY OF THE RIVERS ACROSS CENTRAL INDIANA. SEVERAL RIVERS AND STREAMS ARE ABOVE FLOOD STAGE. SEE THE LATEST HYDROLOGICAL STATEMENT FOR COMPLETE INFORMATION AND MORE DETAILS REGARDING RIVER FLOODING. .DAYS TWO THROUGH SEVEN...TUESDAY THROUGH SUNDAY. THUNDERSTORMS WILL END BY EARLY TUESDAY MORNING. THE NEXT CHANCES OF THUNDERSTORMS WILL NOT BE UNTIL THURSDAY NIGHT THROUGH SATURDAY...BUT IT REMAINS TOO EARLY TO DETERMINE IF SEVERE WEATHER WILL OCCUR THEN. MANY CENTRAL INDIANA RIVERS AND STREAMS WILL BE ABOVE FLOOD STAGE THROUGH AT LEAST THE EARLY PART OF NEXT WEEK. ANY ADDITIONAL HEAVY RAINFALL COULD POSSIBLY WORSEN THE ONGOING FLOODING OR PREVENT WATERS FROM RECEDING AS QUICKLY. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION MAY BE NEEDED AFTER 4 PM THIS AFTERNOON. && MORE INFORMATION...ALONG WITH OTHER WEATHER...HYDROLOGICAL AND CLIMATE INFORMATION CAN BE FOUND...AT HTTP://WEATHER.GOV/IND (ALL LOWERCASE) INZ053-054-061>064-067>071-100830- OWEN-MORGAN-GREENE-MONROE-BROWN-BARTHOLOMEW-KNOX-DAVIESS-MARTIN- LAWRENCE-JACKSON- 425 AM EDT MON JUN 9 2008 THIS HAZARDOUS WEATHER OUTLOOK IS FOR CENTRAL INDIANA. .DAY ONE...TODAY AND TONIGHT. THERE IS A SLIGHT RISK OF SEVERE THUNDERSTORMS TODAY...PRIMARILY NORTH AND WEST OF A BEDFORD TO RUSHVILLE LINE. THREATS TODAY WILL INCLUDE DAMAGING WINDS...LARGE HAIL...ISOLATED TORNADOES...FREQUENT LIGHTNING...AND HEAVY RAINFALL. FLASH FLOODING WILL BE POSSIBLE IN ANY AREAS THAT RECEIVE HEAVY RAINFALL IN THUNDERSTORMS. STORMS ARE EXPECTED TO DEVELOP AFTER 4 PM THIS AFTERNOON...AND CONTINUE THROUGH THE EVENING AND OVERNIGHT HOURS. AFTER MIDNIGHT THE PRIMARY THREAT FROM THESE STORMS WILL BECOME HEAVY RAINFALL AND FLASH FLOODING. MAJOR TO NEAR RECORD FLOODING WILL CONTINUE ACROSS PORTIONS OF THE WHITE RIVER AND EAST FORK WHITE RIVER BASINS TODAY. SEE THE LATEST HYDROLOGICAL STATEMENT FOR COMPLETE INFORMATION AND MORE DETAILS REGARDING RIVER FLOODING. .DAYS TWO THROUGH SEVEN...TUESDAY THROUGH SUNDAY. THUNDERSTORMS WILL END BY EARLY TUESDAY MORNING. THE NEXT CHANCES OF THUNDERSTORMS WILL NOT BE UNTIL THURSDAY NIGHT THROUGH SATURDAY...BUT IT REMAINS TOO EARLY TO DETERMINE IF SEVERE WEATHER WILL OCCUR THEN. NEAR RECORD FLOODING ON THE WHITE RIVER AND EAST FORK WHITE RIVER BASINS WILL BEGIN TO RECEDE THIS COMING WEEK. HOWEVER RIVERS WILL REMAIN WELL ABOVE FLOOD STAGE IN MANY LOCATIONS FOR SEVERAL DAYS. ANY ADDI TONAL HEAVY RAINFALL COULD POSSIBLY WORSEN THE ONGOING FLOODING OR PREVENT WATERS FROM RECEDING AS QUICKLY. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION MAY BE NEEDED AFTER 4 PM THIS AFTERNOON. && MORE INFORMATION...ALONG WITH OTHER WEATHER...HYDROLOGICAL AND CLIMATE INFORMATION CAN BE FOUND...AT HTTP://WEATHER.GOV/IND (ALL LOWERCASE) JOHNSON
In the hours before
Local storm report, Jun 9, 10:47 PM EDT, 1 hour 47 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE INDIANAPOLIS IN
1047 PM EDT MON JUN 09 2008
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0941 PM HAIL GREENCASTLE 39.64N 86.84W
06/09/2008 E0.88 INCH PUTNAM IN EMERGENCY MNGR
NICKEL SIZED HAIL AND EST GUST 50-55 MPH
&&
PGRAYLocal storm report, Jun 9, 11:14 PM EDT, 1 hour 20 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE INDIANAPOLIS IN
1114 PM EDT MON JUN 09 2008
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
1107 PM NON-TSTM WND GST 5 N PLAINFIELD 39.77N 86.39W
06/09/2008 E65 MPH HENDRICKS IN NWS EMPLOYEE
ESTIMATED WINDS TO 65 MPH IN AVON
&&
JOHNSONLocal storm report, Jun 9, 11:30 PM EDT, 1 hour 4 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE INDIANAPOLIS IN
1130 PM EDT MON JUN 09 2008
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
1126 PM TSTM WND GST 7 NW INDIANAPOLIS 39.85N 86.24W
06/09/2008 E69 MPH MARION IN MESONET
WEATHERBUG SITE AT PIKE HIGH SCHOOL RECORDED 69 MPH WIND
GUST
&&
JOHNSONLocal storm report, Jun 9, 11:35 PM EDT, 59 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE INDIANAPOLIS IN
1135 PM EDT MON JUN 09 2008
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
1120 PM TSTM WND DMG 5 N PLAINFIELD 39.77N 86.39W
06/09/2008 HENDRICKS IN TRAINED SPOTTER
12 INCH DIAMETER LIVE TREE DOWN ON SR 267 AND CR 2600S
&&
JOHNSONLocal storm report, Jun 10, 12:10 AM EDT, 24 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE INDIANAPOLIS IN
1210 AM EDT TUE JUN 10 2008
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
1125 PM TSTM WND DMG 7 NW INDIANAPOLIS 39.85N 86.24W
06/09/2008 MARION IN AMATEUR RADIO
POWERLINES BLOWN DOWN INTO A TREE AT 71ST AND
CAMBERWOOD...THE TREE IS NOW ON FIRE. PEA SIZE HAIL ALSO
REPORTED. TIME ESTIMATED.
&&
JOHNSONLocal storm report, Jun 10, 12:32 AM EDT, 2 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE INDIANAPOLIS IN
1232 AM EDT TUE JUN 10 2008
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
1230 AM HAIL GREENSBURG 39.34N 85.48W
06/10/2008 E0.88 INCH DECATUR IN LAW ENFORCEMENT
&&
JOHNSONThe office that day
Everything else NWS Indianapolis, IN issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Jun 9, 9:54 PM EDT | Severe Thunderstorm Warning | IND | Clay, Parke, Putnam, Vigo | 36 min |
| Jun 9, 10:15 PM EDT | Flash Flood Warning | IND | Clay, Parke, Sullivan, Vigo | 3 hr |
| Jun 9, 10:40 PM EDT | Severe Thunderstorm Warning | IND | Hendricks, Putnam | 35 min |
| Jun 9, 11:16 PM EDT | Severe Thunderstorm Warning | IND | Hendricks, Marion | 29 min |
| Jun 9, 11:25 PM EDT | Severe Thunderstorm Warning | IND | Hamilton, Marion | 35 min |
| Jun 9, 11:28 PM EDT | Flash Flood Warning | IND | Clay, Parke, Putnam | 4 hr |
| Jun 9, 11:41 PM EDT | Flash Flood Warning | IND | Hamilton, Marion | 3 hr |
| Jun 9, 11:47 PM EDT | River Flood Warning | IND | Hamilton, Madison | 36 hr |
| Jun 9, 11:47 PM EDT | River Flood Warning | IND | Hamilton, Marion | 15 hr |
| Jun 9, 11:47 PM EDT | River Flood Warning | IND | Marion, Morgan | 15 hr |
| Jun 9, 11:47 PM EDT | River Flood Warning | IND | Marion, Morgan | 36 hr |
| Jun 9, 11:47 PM EDT | River Flood Warning | IND | Morgan, Owen | 3 days |
| Jun 9, 11:47 PM EDT | River Flood Warning | IND | Fountain, Parke, Tippecanoe, Vermillion, Warren | 15 hr |
| Jun 9, 11:49 PM EDT | Flash Flood Warning | IND | Daviess | 3 hr |
| Jun 10, 2:44 AM EDT | Areal Flood Warning | IND | Hamilton, Marion | 6 hr |
| Jun 10, 3:40 AM EDT | Areal Flood Warning | IND | Brown, Clay, Greene, Hendricks, Johnson, Monroe and 6 more | 12 hr |
| Jun 10, 3:47 AM EDT | Areal Flood Warning | IND | Delaware, Hancock, Henry, Madison, Randolph, Rush and 1 more | 12 hr |
| Jun 10, 4:05 AM EDT | Areal Flood Warning | IND | Hendricks, Johnson, Marion, Morgan | 12 hr |
| Jun 10, 6:16 AM EDT | Flash Flood Warning | IND | Daviess | 16 hr |
| Jun 10, 11:44 AM EDT | Flash Flood Warning | IND | Daviess | 6 hr |
| Jun 10, 12:39 PM EDT | River Flood Warning | IND | Morgan, Owen | 62 hr |
| Jun 10, 12:39 PM EDT | River Flood Warning | IND | Shelby | 47 hr |
| Jun 10, 5:48 PM EDT | Flash Flood Warning | IND | Daviess | 12 hr |
Nearby
Severe Thunderstorm Warnings in Indiana, 2008Every severe thunderstorm warning in 2008
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.